RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1098–1099 (Mi de8800)  

Short Communications

Generalized Carathèodory existence theorems for a system of ordinary differential equations

È. G. Shifrin

Institute for Computer Aided Design of RAS, Moscow

Full text: PDF file (183 kB)

English version:
Differential Equations, 1995, 31:6, 1033–1034

Bibliographic databases:
UDC: 517.925
Received: 22.02.1995

Citation: È. G. Shifrin, “Generalized Carathèodory existence theorems for a system of ordinary differential equations”, Differ. Uravn., 31:6 (1995), 1098–1099; Differ. Equ., 31:6 (1995), 1033–1034

Citation in format AMSBIB
\Bibitem{Shi95}
\by \`E.~G.~Shifrin
\paper Generalized Carath\`eodory existence theorems for a system of ordinary differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1098--1099
\mathnet{http://mi.mathnet.ru/de8800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383943}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 1033--1034


Linking options:
  • http://mi.mathnet.ru/eng/de8800
  • http://mi.mathnet.ru/eng/de/v31/i6/p1098

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019